# SDR ASAA2016121119012

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 5,424 hours, 1,788 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 ENGINE SHIMS WORN, REF T/C 78472002. GROUNDED - YES. REPLACED NR 1 ENGINE NEW SHIMS, REF T/C 78472002.
